Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diarrhea, abdominal pain, red blood in stool, having hemmoroids. What could be this?

3 days ago I started to experience diarrea accompanied by gas/abdominal pain and bright red blood in my stool. I am 46 years old and never really experienced this. I know I have hemmoroids but they really haven't bothered me. I am on my third day now and am starting to panic a little. I am 127 lbs and in good health. I don't know if this is a stomach bug or something I should look in to.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic.

Diarrhea, abdominal pains and bloody stools are common symptoms
observe in an invasive infection of the gastrointestinal tract and known
as dysentery. Common infections that could explain the symptoms include
Salmonella typhi, E. coli, Shigella etc
Though hemorrhoids could be associated with bloody stools, abdominal
pains and diarrhoea are less likely to occur in hemorrhoids.

Other possible causes of your symptoms include;
-Colorectal cancer
-Crohns disease and Ulcerative colitis
-Food poisoning etc.

You should meet a doctor for initial evaluation and for tests such as stool test, WIDAL and others depending on the physical examination.
Hope this helps you.
Dr Achuo
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor